# SDR 2003FA0000283

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: General aviation
- Aircraft: N405ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9155
- Aircraft time: 526 hours
- Engine: Lyc IO360L2A
- Engine time: 526 hours
- Propeller: Mcauly 1A170*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE REAR SPINNER BULKHEAD WAS FOUND CRACKED. THIS IS A COMMON OCCURANCE WITH THIS PART.
